... Saturday 27th April,which was the last day of my last period. I went on the Sunday to get my pill and had to take Triphasil as they did not have Biphasil in stock. I took the pill late that Sunday and had sex with my husband that Sunday night. Is there a possibility I could be pregnant due to the change in strength of pill and the delay in time I had taken it
The delay in time might lessen your protection slightly, but not much. The change shouldn't make any difference. That is how you change from one pill to another.
- Triphasil Information for Consumers
- Triphasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triphasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Nov 2011 • 1 answer
Triphasil - I am on the 2nd last pill on the red tablets of triphasal and havent started my periods?
Updated 4 Apr 2013 • 1 answer
Updated 30 Jul 2014 • 2 answers
I switched from trigestrel to triphasil last month, was supose to start on monday and nothing came,?
Updated 11 Aug 2014 • 1 answer
Updated 15 Dec 2014 • 1 answer